# SDR DALA2024050204860

- Difficulty date: April 28, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 71,524 hours, 33,452 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 DISC: DTE ERA 617154-14AD. REPAIR PER ERA 617154-14AD REQUIRES DTE FOLLOW UP PRIOR TO 74,736 TOTAL FLIGHT CYCLES. C/A: REVISE / UPDATE ERA 617154-14AD WITH DTE RESULTS PRIOR TO 74,736 TOTAL FLIGHT CYCLES. (LP: 0316459)
